# SDR SWAA2022022453200

- Difficulty date: September 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 53,613 hours, 31,770 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAL RIB BELOW RIGHT WING INBOARD FIXED TRAILING EDGE CRACKED AND BROKEN / REMOVED AND REPLACED REF SRM 51-40-02.
